# SDR J7SA2021012500266

- Difficulty date: January 22, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N535FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20167
- Aircraft time: 11,543 hours, 7,339 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Valve
- Condition: Failed
- Location: Lt Eng Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK DUE TO LEFT PYLON BLEED LEAK DURING CLIMB.  CREW RAN QRH, SHUT DOWN ENGINE, DECLARED EMERGENCY, AND LANDED WITHOUT INCIDENT AT KDAL.  REMOVED AND REPLACED LEFT ENGINE INTERMEDIATE PRESSURE VALVE, IAW CL 300 AMM 36-11-05.  P/N OFF/ON A0250102-9.
